Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

20 months old, weight loss, high fever. On good diet, fairly active. Medication needed to gain weight?

my daughter is 20 months old her ht is 77 cms and weight is 8 kgs .earlier it was 8.5 kgs about 15 days ago. she lost weight coz of high fever n crying at school. im worried about her weight she should be 10 kgs by now but she is only 8kgs .she is active has good diet but weight is a concern should i give some medicine or pedisure or something else or its normal 4 some babies to not gain weight plz help suggest me something i m really worried
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
In children as far as they are feeding well and are active in their daily routine, there is no need to w3orry regarding their lesser weight gain. A recent illness causes some weight loss which will be gradually regained.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor